Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 334, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Oct 7, 2011, 11:35 PM CDT for Custer County, Lincoln County, Logan County, Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2011, 11:35 PM CDT (04:35 UTC)
- Expired
- Oct 8, 2011, 12:15 AM CDT
- In force
- 40 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Custer County, NE, Lincoln County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 74 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 6:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2632 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768 WUUS53 KLBF 080435 SVRLBF NEC041-111-113-080515- /O.NEW.KLBF.SV.W.0334.111008T0435Z-111008T0515Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1135 PM CDT FRI OCT 7 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 1215 AM CDT * AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTH OF BRADY...OR 20 MILES EAST OF NORTH PLATTE...AND MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. * THE SEVERE THUNDERSTORM WILL BE NEAR... ARNOLD AROUND 1205 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY 40 MILE MARKER 10 AND HIGHWAY 92 MILE MARKER 260. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER... INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO AN INTERIOR ROOM...SUCH AS A BATHROOM OR A CLOSET...OR INTO A BASEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4164 10017 4136 9972 4103 10033 4113 10053 TIME...MOT...LOC 0435Z 214DEG 35KT 4116 10036 WIND...HAIL 60MPH 0.88IN $$ JACOBS
2 follow-up statements
314 WWUS53 KLBF 080452 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1152 PM CDT FRI OCT 7 2011 NEC041-111-113-080515- /O.CON.KLBF.SV.W.0334.000000T0000Z-111008T0515Z/ CUSTER NE-LINCOLN NE-LOGAN NE- 1152 PM CDT FRI OCT 7 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LOGAN...NORTHEASTERN LINCOLN AND WEST CENTRAL CUSTER COUNTIES UNTIL 1215 AM CDT... AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF ARNOLD...MOVING NORTHEAST AT 40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. THE SEVERE THUNDERSTORM WILL BE NEAR... ARNOLD AROUND 1205 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY 92 MILE MARKER 260. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A TORNADO OCCUR OR A TORNADO WARNING BE ISSUED. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4118 10047 4164 10017 4136 9972 4109 10023 TIME...MOT...LOC 0452Z 214DEG 35KT 4130 10024 WIND...HAIL 60MPH 0.88IN $$ JACOBS
987 WWUS53 KLBF 080516 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1216 AM CDT SAT OCT 8 2011 NEC041-111-113-080526- /O.EXP.KLBF.SV.W.0334.000000T0000Z-111008T0515Z/ CUSTER NE-LINCOLN NE-LOGAN NE- 1216 AM CDT SAT OCT 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN... NORTHEASTERN LINCOLN AND WEST CENTRAL CUSTER COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA AND A NEW WARNING HAS BEEN ISSUED FOR PARTS OF CUSTER COUNTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH PLATTE. LAT...LON 4118 10047 4164 10017 4136 9972 4109 10023 TIME...MOT...LOC 0452Z 214DEG 35KT 4130 10023 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 7, 7:02 PM CDT, 4 hours 33 minutes earlier.
Area forecast discussion, Oct 7, 7:02 PM CDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM CDT FRI OCT 7 2011 .UPDATE... TORNADO WATCH 862 IS NOW IN EFFECT UNTIL MIDNIGHT CDT. SEE THE LATEST WARNING COORDINATION MESSAGE FOR COUNTIES INCLUDED. THE RED FLAG WARNING HAS BEEN CANCELLED. && .AVIATION... THUNDERSTORMS ARE EXPECTED TO CREEP NORTHWEST TONIGHT AND ENVELOP MOST OF THE FORECAST AREA BY MORNING. WARM MOIST AIR LIFTING NORTH SOUTH OF A WARM FRONT IS EXPECTED TO PRODUCE MIXED MVFR AND IFR BY MORNING WHICH SHOULD CONTINUE THROUGHOUT THE DAY SATURDAY AS THE THUNDERSTORMS END BUT WIDESPREAD RAIN AND THUNDERSTORMS CONTINUE. && .PREV DISCUSSION... /ISSUED 345 PM CDT FRI OCT 7 2011/ SYNOPSIS... ACTIVE H5 FLOW CONTINUES ACROSS NOAM THIS MORNING WITH A TANDEM OF UPPER LEVEL LOWS LOCATED ACROSS THE WESTERN CONUS. THE FIRST WAS LOCATED OVER THE WESTERN DAKOTAS WHILE THE SECOND WAS LOCATED OVER NRN AZ. A 90 KT JET STREAK EXTENDED FROM CENTRAL SD SWD INTO NRN NM. UPSTREAM...ANOTHER JET STREAK WAS PUSHING ONSHORE ALONG THE BC AND WA COASTS ON A SWD TRAJECTORY INTO OREGON AND NRN CA. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER FAR NERN MT AND OVER FAR SERN COLORADO. A DRY LINE EXTENDED FROM AROUND HILL CITY TO JUST EAST OF ONEILL. SATELLITE IMAGERY IS INDICATING ABUNDANT CU AND CB DEVELOPMENT JUST EAST OF THE DRYLINE ACROSS SOUTH CENTRAL AND EASTERN NEBRASKA. WINDS WERE GUSTY OVER NORTHERN NEBRASKA WITH WINDS GUSTING TO 29 KTS AT VALENTINE...28 KTS AT THEDFORD AND 32 KTS AT ALLIANCE. WINDY...BUT NOT NEAR ADVISORY CRITERIA...SO WILL ALLOW THE NPW TO EXPIRE AT 4 PM CDT. CONDS REMAIN BONE DRY ACROSS THE NORTHWEST AND WESTERN SANDHILLS THIS AFTERNOON WITH RH'S RANGING FROM 10 TO 20 PERCENT. ONGOING RED FLAG WARNING IS IN EFFECT UNTIL 00Z AND REMAINS ON TRACK ATTM. DISCUSSION... SHORT TERM...TONIGHT THROUGH MONDAY...MAIN FORECASTING CHALLENGES OVER THE WEEKEND ARE PRECIPITATION CHANCES AND TEMPERATURES. A BROAD TROUGH OF LOW PRESSURE ALOFT WILL IMPACT WESTERN AND NORTH CENTRAL NEBRASKA IN TWO PIECES OVER THE NEXT 48 TO 60 HRS. THE FIRST PIECE IS ALREADY APPROACHING THE CWA FROM THE SOUTHWEST...LEADING TO SHRAS AND THUNDERSTORMS ALONG AND AHEAD OF THE DRYLINE EXTENDING FROM HILL CITY...TO HOLDREGE...TO ORD...TO EAST OF ONEILL. CONVECTION HAS FIRED JUST TO THE EAST OF HILL CITY TO JUST WEST OF GRAND ISLAND AS OF 230 PM CDT. ATTM...THE BULK OF THE INITIAL SEVERE THREAT SHOULD STAY ALONG THE FAR EASTERN PERIPHERY OF THE FORECAST AREA THROUGH SUNDOWN. FROM SUNDOWN THROUGH LATE EVENING THE SEVERE THREAT WILL SHIFT SLIGHTLY TO THE WEST ALONG A LINE FROM MAYWOOD TO BROKEN BOW TO ONEILL...AS THE DRYLINE RETREATS WWD. LIKE LAST NIGHT...THE MAIN THREAT WILL BE FROM DAMAGING WINDS...GIVEN THE UNIDIRECTIONAL SHEAR PATTERN. HEAVY RAIN MIGHT BE AN ISSUE AS WELL AS STORMS COULD TRAIN ALONG THE BOUNDARY THIS EVENING. SINCE THIS AREA SAW LIMITED PRECIPITATION LAST NIGHT...FFW THREAT IS MINIMAL. OVERNIGHT TONIGHT INTO SATURDAY...THE LEAD DISTURBANCE WILL LIFT NWD FROM THE FOUR CORNERS INTO NRN COLORADO SATURDAY. STRONG ISENTROPIC LIFT WILL TRACK FROM SRN NEBRASKA INTO NRN NEBRASKA DURING THE DAY ON SATURDAY...LEADING TO PERIODS OF SHOWERS. GIVEN THE DEGREE OF ISENTROPIC LIFT...AND PW'S IN EXCESS OF AN INCH...INCREASED POPS ACROSS THE BOARD FOR TOMORROW...PUSHING 80 PERCENT IN MOST LOCATIONS. PRECIPITATION CHANCES WILL TEMPORARILY DECREASE SATURDAY NIGHT AS ISENTROPIC LIFT WEAKENS AND DRIER MID LEVEL AIR WORKS INTO THE AREA AS THE FIRST SYSTEM LIFTS INTO CENTRAL AND NRN WYOMING. BY SUNDAY...THE NAM AND GFS SOLNS DIVERGE SOMEWHAT WITH THEIR HANDLING OF THE H5 TROUGH AND SECOND UPPER LEVEL SYSTEM. DECIDED TO COMPROMISE BETWEEN THE MORE PROGRESSIVE NEUTRAL ORIENTED TROUGH DEPICTED IN THE NAM SOLN AND THE NEGATIVE TILTED GFS SOLN WHICH IS SLOWER. THE NAM SOLN BEING DRIER FOR THE WESTERN CWA SUNDAY AND THE GFS BEING MUCH FOR CENTRAL AND WESTERN AREAS. HAVE FOCUSED HIGHEST POPS IN THE EASTERN CWA FOR SUNDAY AND SUNDAY NIGHT WHERE LOW LEVEL MOISTURE IS THE MOST FAVORABLE. TAPERED POPS DOWN HEADING WESTWARD AS DOUBT EXISTS AS TO HOW FAR LIFT AND MOISTURE WILL WORK INTO THE WESTERN CWA. BY MONDAY...THE MAIN SYSTEM WILL FILL IN AND TRACK INTO THE DAKOTAS ALLOWING THE AREA TO DRY OUT. TEMPERATURES MONDAY WILL BE SEASONAL WITH HIGHS IN THE UPPER 60S TO LOWER 70S. LONG TERM...TUESDAY THROUGH FRIDAY...LOW AMPLITUDE RIDGING AND ZONAL FLOW WILL BEGIN TO TAKE SHAPE NEXT WEEK AS PACIFIC HIGH PRESSURE WORKS INTO THE CENTRAL ROCKIES BY MID WEEK. ONLY OUTSIDE CHANCES AT PRECIPITATION ARE TUESDAY NIGHT AS A TROUGH EMBEDDED IN NWRLY FLOW ALOFT...TRACKS ACROSS THE REGION. MOISTURE AXIS ASSOCIATED WITH THIS SYSTEM REMAINS FOCUSED JUST OFF TO THE EAST OF THE FORECAST AREA...SO A DRY FCST CONTINUES. TEMPERATURES NEXT WEEK WILL RUN 5 TO 10 DEGREES ABOVE CLIMO WITH HIGHS IN THE UPPER 60S AND LOWER 70S EXPECTED. FIRE WEATHER... WIDESPREAD RAINS ARE EXPECTED ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT AND SATURDAY...WITH SOME AREAS OF RAIN LINGERING INTO SUNDAY. THIS WILL HELP TO ALLEVIATE SOME OF THE DRY CONDITIONS FOUND ACROSS THE FORECAST AREA CURRENTLY. THE HIGHER AMOUNTS OF TWO TO THREE INCHES THROUGH THIS PERIOD ARE EXPECTED FROM SOUTHWEST INTO NORTHEAST NEBRASKA...WITH AMOUNTS OF JUST OVER A QUARTER OF AN INCH EXPECTED OVER NORTHERN SHERIDAN COUNTY. ALTHOUGH THIS RAIN WILL HELP...IF THESE VALUES AND THE LOCATIONS PAN OUT...LOCATIONS NORTH AND WEST OF A BIG SPRINGS TO MULLEN TO VALENTINE LINE WILL STAY QUITE DRY WITH FIRE CONCERNS CONTINUING OVER THE NEXT WEEK. AVIATION... CLEAR SKIES WILL GIVE WAY TO INCREASING CLOUDS AND SHOWER AND THUNDERSTORM CHANCES TONIGHT WITH WET CONDITIONS EXPECTED FOR SATURDAY. A STRONG STORM SYSTEM OVER THE FOUR CORNERS WILL LIFT NORTHEAST TONIGHT AND ON SATURDAY. THIS SYSTEM WILL BRING MORE MOISTURE NORTH AND WEST INTO CENTRAL NEBRASKA ALONG WITH INCREASED LIFT TO CAUSE RAIN CHANCES TO INCREASE. THE HIGHER CHANCES FOR THUNDERSTORMS WILL BE OVERNIGHT SOUTH AND EAST OF A LINE FROM KIML TO KLBF TO KONL. INSTABILITY WILL DECREASE INTO THE MORNING HOURS ON SATURDAY...SO BELIEVE THAT AS THE AREA OF RAIN PROGRESSES TO THE NORTHWEST THE CONVECTIVE NATURE OF IT WILL LESSEN SO HAVE ONLY INCLUDED SHOWERS IN THE KVTN FORECAST. SHOULD BE GOOD COVERAGE OF SHOWERS INTO THE AFTERNOON ON SATURDAY...HOWEVER THERE ARE SOME INDICATIONS OF SOME DRY AIR BEING PULLED INTO SOUTHWEST NEBRASKA INTO THE AFTERNOON...WHICH COULD LESSEN RAIN CHANCES IN THOSE AREAS /AND AFFECT KLBF...WILL KEEP RAIN IN THE FORECAST AT KLBF THROUGH 18Z THOUGH/. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...JACOBS AVIATION...CDC
Hazardous weather outlook, Oct 7, 7:04 PM CDT, 4 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 704 PM CDT FRI OCT 7 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-090015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 704 PM CDT FRI OCT 7 2011 /604 PM MDT FRI OCT 7 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVER MUCH SOUTHWEST INTO NORTHERN NEBRASKA TONIGHT. THE HIGHER CHANCES FOR THUNDERSTORMS WILL BE OVER THE EASTERN PORTIONS OF THE FORECAST AREA FROM HAYES CENTER TO NORTH PLATTE TO O'NEILL. A FEW OF THESE STORM COULD BECOME SEVERE...WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE ARE CHANCES FOR THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. ANY THUNDERSTORMS ARE EXPECTED TO STAY BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CDC
In the hours before
Special weather statement, Oct 7, 9:25 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 925 PM CDT FRI OCT 7 2011 NEZ071-080245- FRONTIER NE- 925 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FAR EASTERN FRONTIER COUNTY UNTIL 945 PM CDT... AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ELWOOD...OR 25 MILES SOUTHWEST OF LEXINGTON...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN FRONTIER COUNTY. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Oct 7, 9:40 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 940 PM CDT FRI OCT 7 2011 NEZ029-080330- WHEELER NE- 940 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER COUNTY UNTIL 1030 PM CDT... AT 937 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTH OF ERICSON...OR 24 MILES SOUTHEAST OF BURWELL...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... ERICSON AROUND 945 PM CDT. PIBEL LAKE STATE RECREATION AREA AROUND 950 PM CDT. BARTLETT AROUND 1000 PM CDT. THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Oct 7, 9:46 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 946 PM CDT FRI OCT 7 2011 NEZ069-070-080330- CHASE NE-HAYES NE- 946 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR HAYES AND SOUTHEASTERN CHASE COUNTIES UNTIL 1030 PM CDT/930 PM MDT/... AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF HAMLET...OR 23 MILES SOUTHWEST OF HAYES CENTER...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HAMLET AROUND 955 PM CDT. HAYES CENTER AROUND 1020 PM CDT. HIGHWAY 25 MILE MARKER 50 AROUND 1030 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Oct 7, 10:24 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1024 PM CDT FRI OCT 7 2011 NEZ059-070-080415- HAYES NE-LINCOLN NE- 1024 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND NORTHERN HAYES COUNTIES UNTIL 1115 PM CDT... AT 1023 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF HAYES CENTER STATE WILDLIFE MANAGEMENT AREA...OR 10 MILES NORTH OF HAYES CENTER...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... DICKENS AROUND 1035 PM CDT. HIGHWAY 83 MILE MARKER 70 AROUND 1055 PM CDT. LAKE MALONEY STATE RECREATION AREA AROUND 1100 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Oct 7, 10:37 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1037 PM CDT FRI OCT 7 2011 NEZ038-080415- CUSTER NE- 1037 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER COUNTY UNTIL 1115 PM CDT... AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF COZAD...OR 18 MILES NORTHWEST OF LEXINGTON. A SECOND STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST OF EDDYVILLE....BOTH STORMS ARE MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OCONTO... PRESSEY STATE WILDLIFE MANAGEMENT AREA... INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD... BERWYN... ANSLEY... MASON CITY... HIGHWAY 183 MILE MARKER 80... HIGHWAY 92 MILE MARKER 300... THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Special weather statement, Oct 7, 11:03 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1103 PM CDT FRI OCT 7 2011 NEZ038-059-080445- CUSTER NE-LINCOLN NE- 1103 PM CDT FRI OCT 7 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 1145 PM CDT... AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF WELLFLEET...OR 18 MILES SOUTH OF NORTH PLATTE...MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AROUND 1115 PM CDT. MAXWELL AROUND 1125 PM CDT. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 12:14 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.